Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Niefield, S. B.
A note on the locally Hausdorff property. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 24 no. 1 (1983), p. 87-95
Full text djvu | pdf | Reviews MR 702721 | Zbl 0506.18003

stable URL: http://www.numdam.org/item?id=CTGDC_1983__24_1_87_0

Bibliography

1 P.L. Booth & R. Brown, Spaces of partial maps, fibred mapping spaces and the compact-open topology, Gen. Top. and Appl. 8 (2) (1978), 181-195.  MR 482636 |  Zbl 0373.54012
2 B.J. Day & G.M. Kelly, On topological quotients preserved by pullbacks or products, Proc. Cambridge Philos. Soc. 67 (1970), 553- 558.  MR 254817 |  Zbl 0191.20801
3 R.H. Fox, On topologies for function spaces, Bull. A.M.S. 51 (1945), 429-432.
Article |  MR 12224 |  Zbl 0060.41202
4 P. Freyd, Abelian categories, Harper & Row, New York, 1964.  MR 166240 |  Zbl 0121.02103
5 K.F. Hoffmann & J.D. Lawson, The spectral theory of distributive contirr uous lattices, Trans. A.M.S. 246 (1978), 285-310.  MR 515540 |  Zbl 0402.54043
6 J.M.E. Hyland, Function spaces in the category of locales, Lecture Notes in Math. 871, Springer (1981), 264-281.  Zbl 0483.54005
7 J.R. Isbell, Product spaces in locales, Proc. A.M. S . 81 (1981), 116-118.  MR 589150 |  Zbl 0473.54027
8 J.R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5-32.  MR 358725 |  Zbl 0246.54028
9 P.T. Johnstone & A. Joyal, Continuous categories, and exponentiable topos, to appear.  Zbl 0487.18003
10 P.T. Johnstone, Topos Theory, Academic Press, 1977.  MR 470019 |  Zbl 0368.18001
11 P.T. Johnstone, Factorization and pullback theorems for localic topo ses Univ. Cath. de Louvain, Sém. Math. Pure, Rapport 79 (1979).
12 S.B. Niefield, Cartesianness: topological spaces, uniform spaces and affine schemes, J. Pure & Appl. Algebra 23 (1982), 147- 167.  MR 639571 |  Zbl 0475.18011
13 S.B. Niefield, Cartesian inclusions: locales and toposes, Comm. in Alg. 9 (16) (1981), 1639- 1671.  MR 630579 |  Zbl 0497.18009
14 S.B. Niefield, Cartesian spaces over T and locales over Ω (T), Cahiers Top. et Géom. Diff. XXIII- 3 (1982), 257- 268.
Numdam |  Zbl 0492.18005
15 D.S. Scott, Continuous lattices, Lecture Notes in Math. 274 (1972), Springer 97-136.  MR 404073 |  Zbl 0239.54006
Copyright Cellule MathDoc 2014 | Credit | Site Map